MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 123" (312 CM) APPX 16.0 ML, 10 DROP PRIMARY SET W/3 MICROCLAVE®, 4-WAY STOPCOCK,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 123" (312 CM) APPX 16.0 ML, 10 DROP PRIMARY SET W/3 MICROCLAVE®, 4-WAY STOPCOCK,; STOPCOCK, I.V. SET
Catalog Number B9900-200
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that, on an unknown date, a 123" (312 cm) appx 16.0 ml, 10 drop primary set w/3 clave¿, 4-way stopcock, spin luer was found to have been cut in half during patient use.The reporter stated that the primary tubing was cut in half.The nature of the issue is a manufacturer defect.There was a patient safety issue.No midas report was made.The department affected was surgery.The event date and the status of the product at the time of the event was unknown.There was no patient harm reported.
 
Additional Manufacturer Narrative
Investigation summary: the reported complaint of a cut tubing could not be confirmed.Without the return of the sample or a photo/video, a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
123" (312 CM) APPX 16.0 ML, 10 DROP PRIMARY SET W/3 MICROCLAVE®, 4-WAY STOPCOCK,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20588272
Report Number9617594-2024-01553
Device Sequence Number21033690
Product Code FMG
UDI-Device Identifier00887709016552
UDI-Public(01)00887709016552(17)290601(10)14061801
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9900-200
Device Lot Number14061801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer11/25/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown